# SDR ASAA2014021206834

- Difficulty date: February 12, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,125 hours, 8,611 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP ILLUMINATES ON RECALL.  ACFT GROUNDED.  PERFORMED PACK-ZONE TEMP CONTROLLER BITE PROCEDURE.  FOUND STANDBY PACK FAULT LIGHT ILLUMINATED DURING THE BITE PROCEDURE ON THE NR 2 PACK - ZONE TEMP CONTROLLER.  FAULT NOT PRESENT DURING THE VERIFY PROCESS.  FAULT CODE CLEARED.  NO HISTORY PAST 60 DAYS. REF AMM 21-61-00-700-806--002.
